Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 16, pp. 25-31 (2000)

Integral representation of bounded and absolutely integrable functions

Kamel Al-Khaled

Department of Applied Mathematical Sciences, Jordan University of Science and Technology, Irbid 22110, Jordan,

Abstract: In this paper, we obtain an integral representation formula for an even function, as a consequence, we show that if the function satisfying some conditions over $(0,1)$ then it is completely characterized by its value in the neighborhood of $1$.

Keywords: integral representation, integrable functions, expansion

Classification (MSC91): 35C20; 31B10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]